Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On Budecort inhaler for Asthma. Palpitations and epigastric distention on taking Deryphillin. What to do?

Hello, My mom is 70 yrs old and Asthamatic and uses Budecort inhaler thrice daily for the past 6 months. She was prescribed Deriphyllin but gets discomfort and palpitations with it. After inhalation she feels better but complains of epigastric distention and would like to know what to do . She is breathless on walking only, not sitting or lying. Please help
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Budecort contains budesonide, a steroid. Taking steroid 3 times in day for long time is not a recommended guidelines. This is better option in acute exacerbation.
She should take beta 2 agonist and anticholinergics by inhalation method.
Deriphylline has side effects of palpitation and its not a better option to take deriphylline. Any medicine taken orally is exposed to whole body while medicine taken by inhalational method is exposed to lungs only where the primary disease is existing. So you should go for inhalational therapy.
Dr. Mayank Bhargava
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor